The University of Southampton
University of Southampton Institutional Repository
Warning ePrints Soton is experiencing an issue with some file downloads not being available. We are working hard to fix this. Please bear with us.

Complex dispersion relation of a double chain of lossy metal nanoparticles

Complex dispersion relation of a double chain of lossy metal nanoparticles
Complex dispersion relation of a double chain of lossy metal nanoparticles
We study the propagation characteristics of optical signals in waveguides composed of a double chain of metallic nanoparticles embedded in a dielectric host. We find that the complex Bloch band diagram for the guided modes, derived by the Mie scattering theory including material losses, exhibits strong differences with respect to the previously studied single chain. The results of the model are validated through the finite element solution of the Maxwell equations.
0740-3224
1019-1025
Guasoni, M.
5aa684b2-643e-4598-93d6-bc633870c99a
Conforti, M.
021a909b-0f66-422e-b5c3-e2845631354d
Guasoni, M.
5aa684b2-643e-4598-93d6-bc633870c99a
Conforti, M.
021a909b-0f66-422e-b5c3-e2845631354d

Guasoni, M. and Conforti, M. (2011) Complex dispersion relation of a double chain of lossy metal nanoparticles. Journal of the Optical Society of America B, 28 (5), 1019-1025. (doi:10.1364/JOSAB.28.001019).

Record type: Article

Abstract

We study the propagation characteristics of optical signals in waveguides composed of a double chain of metallic nanoparticles embedded in a dielectric host. We find that the complex Bloch band diagram for the guided modes, derived by the Mie scattering theory including material losses, exhibits strong differences with respect to the previously studied single chain. The results of the model are validated through the finite element solution of the Maxwell equations.

This record has no associated files available for download.

More information

Accepted/In Press date: 10 February 2011
Published date: 1 May 2011

Identifiers

Local EPrints ID: 442969
URI: http://eprints.soton.ac.uk/id/eprint/442969
ISSN: 0740-3224
PURE UUID: 764ae8e8-740c-4ea8-9858-1ba20e571821

Catalogue record

Date deposited: 05 Aug 2020 16:30
Last modified: 09 Jan 2022 07:55

Export record

Altmetrics

Contributors

Author: M. Guasoni
Author: M. Conforti

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×